MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENC403000
Medical Device Problem Codes Premature Activation (1484); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, via a healthcare professional, that an enterprise2 4mmx30mm no tip (enc403000/ 8994889) was used for a vascular stent placement procedure.During the procedure, the user reported resistance/friction with no loss of microcatheter cerebral target position and premature detachment at an unintentional location (deployed beyond the lesion).The physician was required to deploy a second enterprise stent to fully cover the target lesion.No patient harm was reported.No significant surgical delay was reported.The device remains implanted for continued use, thus, will not be returned for further analysis.The event was initially reported as such, ¿the doctor tried to deploy enterprise 4x30 in a stenotic segment in pca.While advancing it through the prowler select plus, the operator faced resistance to advance the stent, especially at the distal end of the catheter.After some time, the dr tried to recapture the stent inside the sheath but found out that the stent has been deployed beyond the lesion.The dr took another stent and deployed another enterprise 4x30 at the site of the lesion and finished the procedure.Since the first stent has already been deployed inside the patient.There will not be a complaint stent to be sent back for analysis.¿ no further information was made available at the time of this review.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.The device remains implanted; therefore, no further investigation can be performed.A device history record (dhr) was performed, and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.Resistance/friction with no loss of microcatheter cerebral target position and premature detachment are known potential complications associated with the enterprise2 vascular reconstruction device.Interference or friction between devices is a known occurrence.Removal and exchange of devices is common routine practice in endovascular procedures.If resistance is encountered, the system being inserted should be withdrawn as a unit to prevent injury.In this case it is done without loss of intracranial target position.This is a common practice during procedures and is recommended in product ifu¿s.Since the vast majority of diagnostic and interventional angiographic procedures utilize multiple device exchanges, an increased potential for patient injury is remote.However, premature detachment of the enterprise2 stent does present potential for patient harm; if the stent was prematurely deployed in the patient (in an unintended site), it may lead to damage of healthy intima, possible side branch occlusion, ischemia, infarct and/or the need for additional intervention.In this case, no patient harm was reported.However, the physician was required to deploy a second stent to fully cover the target lesion and preclude patient complications.Based on this required surgical intervention, this event does meet us fda reporting criteria under 21 cfr 803 with a classification of ¿serious injury.¿ the file will be re-reviewed if additional information is received at a later date.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22235768
Report Number3008114965-2025-00588
Device Sequence Number15500356
Product Code NJE
UDI-Device Identifier10886704075387
UDI-Public(01)10886704075387(17)270428(10)8994889
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENC403000
Device Lot Number8994889
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Initial Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNSPECIFIED BRAND)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown